VDC test kit slider
VDC-Banner-new_468
VDC test kit slider
sperti-banner
My Vit D level has been low for a few years – around 30nmol. I am 38yo female with 2 kids. I had a well-woman exam on 9/25 where I voiced concerns of hair loss, fatigue and chronic headaches. My labs show Vit D is slightly lower now at 27. No prescription was given – just suggested that I take 1,000iu supplement. Research led me to your site and I have since ordered the Bio Tech D3 Plus (5,000iu of D3 with K2, Magnesium, Boron and Zinc) that should arrive tomorrow. My question is, do you think I should get an additional D3 supplement to increase my initial intake? I see in the comments below where others are taking much higher dosages initially and then following with 5,000iu for maintenance. Thanks for your help!

Asked by  mgibson on September 29, 2017

Answers
  •  mgibson on

    See title

    Answered by  mgibson on
  •  mgibson on

    *revision to lab results – 27ng/ml. Not nmol.

    Answered by  mgibson on
  •  IAW on

    A lot of people that find their way here, have extremely low levels.
    You are the second person recently who is “relatively speaking” not too bad. By that I mean you are no where near the optimal goal of 50ng/ml and you do have symptoms of low Vitamin D BUT taking 5000iu for 8 weeks just may be enough to correct all this. (Let me know, though, if you weigh a lot more than 150lbs.)
    Having said that, some people give themselves a boost in the early weeks. So you could take 10,000iu everyday for one or two weeks and then go to 5000iu a day.
    If you have any questions, just ask!
    Whatever you do make sure if you want to retest that you stay on any given amount for a total of 8 weeks. This is so you can determine what level you get to on any given amount of Vitamin D.
    If you feel fine after the 8 weeks, then keep taking 5000iu. IF you do not feel well, then I would try and retest to see what levels you have. I would also come back and tell me if you are not completely better. Do not correlate levels with how you feel!

    Answered by  IAW on

Recent Discussion

Popular Questions